Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 71, NWS Grand Forks, ND

August 6, 2013Barnes County, Cass County, Ransom County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 6, 2013, 3:26 PM CDT for Barnes County, Cass County, Ransom County, North Dakota. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2013, 3:26 PM CDT (20:26 UTC)
Expired
Aug 6, 2013, 4:30 PM CDT
In force
64 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barnes County, ND, Cass County, ND, Ransom County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 117 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 3:30 PM CDTHAIL 1.251 N Litchville, NDQUARTER TO HALF DOLLAR SIZED HAIL NEAR LITCHVILLE
Aug 6, 3:55 PM CDTHAIL 11 N Fort Ransom, ND
Aug 6, 4:10 PM CDTHAIL 0.754 Wnw Lisbon, NDFEW PEA TO PENNY SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 2:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2013-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2013-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WUUS53 KFGF 062026
SVRFGF
NDC003-017-073-062130-
/O.NEW.KFGF.SV.W.0071.130806T2026Z-130806T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
326 PM CDT TUE AUG 6 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BARNES COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHWESTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHWESTERN RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 430 PM CDT

* AT 321 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES
  SOUTHWEST OF VALLEY CITY...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KATHRYN AROUND 340 PM CDT.
  LITTLE YELLOWSTONE STATE AROUND 345 PM CDT.
  FORT RANSOM AND NOME AROUND 350 PM CDT.
  LUCCA AROUND 355 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE FINGAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4650 9804 4663 9805 4662 9838 4664 9844
      4681 9836 4677 9758 4640 9775
TIME...MOT...LOC 2026Z 299DEG 29KT 4666 9817

HAIL...1.00IN
WIND...60MPH

$$
SPEICHER
2 follow-up statements
857 
WWUS53 KFGF 062058
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
358 PM CDT TUE AUG 6 2013

NDC017-062108-
/O.CAN.KFGF.SV.W.0071.000000T0000Z-130806T2130Z/
CASS ND-
358 PM CDT TUE AUG 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CASS COUNTY IN
SOUTHEAST NORTH DAKOTA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4663 9810 4663 9795 4665 9770 4640 9775
      4650 9804 4662 9801 4661 9801 4662 9805
      4663 9805 4663 9809
TIME...MOT...LOC 2058Z 299DEG 29KT 4653 9784

$$

NDC003-073-062130-
/O.CON.KFGF.SV.W.0071.000000T0000Z-130806T2130Z/
BARNES ND-RANSOM ND-
358 PM CDT TUE AUG 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RANSOM AND EXTREME SOUTHEASTERN BARNES COUNTIES UNTIL 430 PM CDT...

AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT RANSOM...
AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN BARNES AND NORTHWESTERN RANSOM COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4663 9810 4663 9795 4665 9770 4640 9775
      4650 9804 4662 9801 4661 9801 4662 9805
      4663 9805 4663 9809
TIME...MOT...LOC 2058Z 299DEG 29KT 4653 9784

HAIL...1.25IN
WIND...70MPH

$$

GUST
027 
WWUS53 KFGF 062114
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
414 PM CDT TUE AUG 6 2013

NDC003-073-062124-
/O.CAN.KFGF.SV.W.0071.000000T0000Z-130806T2130Z/
BARNES ND-RANSOM ND-
414 PM CDT TUE AUG 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANSOM AND BARNES
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4663 9810 4663 9795 4665 9770 4640 9775
      4650 9804 4662 9801 4661 9801 4662 9805
      4663 9805 4663 9809
TIME...MOT...LOC 2114Z 299DEG 29KT 4647 9768

$$

GUST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 12:49 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 6, 12:49 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1249 PM CDT TUE AUG 6 2013

.UPDATE...
ISSUED AT 1249 PM CDT TUE AUG 6 2013

PCPN COVERAGE NOT THAT IMPRESSIVE AT THIS POINT WITH MOST OF THE
ECHOES STILL ALONG AND NORTH OF HIGHWAY 2. THERE IS ANOTHER AREA
OF PCPN STILL BACK AROUND THE KMOT TO RUGBY AREA WHICH APPEARS TO
BE ASSOCIATED WITH SHORT WAVE ENERGY MOVING SE AROUND THE PARENT
UPPER LOW OVER NORTHEAST MANITOBA. THIS AREA WILL CONTINUE TO
PROGRESS TO THE SE THRU THE REST OF THE AFTERNOON. THE MAIN SFC
LOW AND COLD FRONT ARE SOMEWHERE OVER THE CENTRAL OR SOUTHERN RED
RIVER VALLEY AND CONTINUE TO MOVE SOUTH. THERE IS A STRONG NORTH
TO SOUTH TEMP GRADIENT AS WELL WITH UPPER 50S IN THE NORTH AND
UPPER 70S IN THE SOUTH. THIS HAS RESULTED IN SOME CAPE ACROSS THE
SOUTHWEST FA WHERE BULK SHEAR VALUES ARE ALSO A LITTLE HIGHER. AS
A RESULT SPC DAY1 OUTLOOK CONTINUES TO SHOW OUR SOUTHERN FA IN A
SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON. NOT SURE ALL THESE
INGREDIENTS WILL COME TOGETHER IN OUR FA TO PRODUCE SEVERE WEATHER
BUT WILL CONTINUE TO MONITOR.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 406 AM CDT TUE AUG 6 2013

COMPLEX SYNOPTIC/MESOSCALE SET-UP MAKES FOR A CHALLENGING PRECIPITATION
FORECAST TODAY. OPERATIONAL GLOBAL MODELS ARE NOT HANDLING CURRENT
CONVECTIVE ACTIVITY WELL...SO WILL RELY ON RAP/HRRR OVER THE NEXT
6-12 HOURS AS THEY BEST REFLECT LATEST RADAR TRENDS.

08 UTC REGIONAL RADAR LOOP SHOWS TWO AREAS OF PRECIPITATION. THE
FIRST IS A BROKEN CLUSTER OF SHOWERS WITH ISOLATED THUNDER FROM HARVEY
TO JAMESTOWN...MOVING SOUTHEAST AROUND 25 KTS. THIS ACTIVITY IS
ASSOCIATED WITH MID-LEVEL WARM AIR ADVECTION AHEAD OF AN APPROACHING
SHORT-WAVE. THE SECOND AREA OF PRECIPITATION IS A LINE OF SHOWERS
NEAR THE INTERNATIONAL BORDER...ALSO MOVING EAST-SOUTHEAST AROUND
25 KTS. THESE SHOWERS ARE A RESULT OF A WEAK SOUTHWARD MOVING COLD
FRONT ACROSS SOUTHERN CANADA. AS THE DAY PROGRESSES...THE SHORT-
WAVE ALOFT WILL PHASE TOGETHER WITH THE SURFACE COLD FRONT...
INCREASING THE CHANCE FOR MORE WIDESPREAD CONVECTIVE ACTIVITY.

AS A RESULT...EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH
THE DAY. INITIALLY...STORM COVERAGE WILL BE SCATTERED AND CONFINED
TO AREAS OF STRONG MID-LEVEL WARM AIR ADVECTION AND CONVERGENCE
ALONG THE PATH OF THE 850 HPA LOW. HOWEVER...STORM COVERAGE SHOULD
INCREASE THIS AFTERNOON ALONG AND AHEAD OF THE SOUTHWARD ADVANCING
COLD FRONT AS MLCAPE INCREASES TO 1500 J/KG AND A 60 TO 70 KT 500
HPA JET STREAK MOVES ACROSS THE SOUTHERN FORECAST AREA. A LINE OF
SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AFTER 18 UTC ALONG AND
SOUTHEAST OF A LINE FROM BAUDETTE TO FARGO. SOME OF THESE STORMS
MAY BE STRONG AND POSSIBLY EVEN SEVERE. THE SPC DAY ONE CONVECTIVE
OUTLOOK CLIPS THE EXTREME SOUTHEAST CORNER OF THE FORECAST
AREA...ALTHOUGH THE MAJORITY OF SEVERE WEATHER SHOULD BE TO THE
SOUTH ACROSS SD/SOUTHERN MN/IA WHERE INSTABILITY IS MAXIMIZED.

WITH COLD FRONTAL PASSAGE...HIGH TEMPERATURES TODAY WILL RANGE
FROM THE MID 60S ALONG THE CANADIAN BORDER TO THE MID 70S ACROSS
THE SOUTHERN BASIN. LIGHT WINDS WILL INCREASE AND SHIFT TO THE
NORTH-NORTHWEST BEHIND THE FRONT. A CLEARING SKY OVERNIGHT...
COMBINED WITH DECREASING WIND AND A COLDER AIR MASS WILL RESULT IN
OVERNIGHT LOWS IN THE 40S.

WEDNESDAY WILL BE COOL AND DRY AS SURFACE HIGH PRESSURE BUILDS
ACROSS THE NORTHERN PLAINS. TEMPERATURES WILL BE SIMILAR TO
TODAY...BUT EXPECT MORE SUNSHINE AND LIGHT NORTHWEST WIND.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 406 AM CDT TUE AUG 6 2013

WEDNESDAY NIGHT THROUGH THURSDAY...HIGH CHANCE POPS WILL INCREASE
FROM NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA AS ANOTHER
COLD FRONT FROM THE CANADIAN CLOSED LOW DROPS ACROSS THE REGION.
TEMPERATURES WILL REMAIN WELL BELOW MID-AUGUST NORMALS.

FRIDAY-MONDAY...00Z MODELS SHOW SLIGHT DIFFERENCES BUT KEEP THE
SAME GENERAL PATTERN FOR MUCH OF THE PERIOD. SURFACE RIDGING
SHOULD AFFECT THE REGION WITH MOSTLY DRY WEATHER RESULTING.
TEMPERATURES WILL GRADUALLY WARM EACH DAY...POSSIBLY BACK TO NEAR
NORMAL BY THE BEGINNING OF THE WORK WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1249 PM CDT TUE AUG 6 2013

COLD FRONT MOVING THROUGH CENTRAL VALLEY FEATURING ATTENDED BY LIGHT
AND VARIABLE WINDS AT MOST SITES WITHIN THE BROAD SURFACE TROUGH.
STILL LOOKING FOR INCREASING AND GUSTY NORTHERLY WINDS TO DEVELOP IN
WAKE OF FRONT BY MID TO LATE AFTERNOON. MAINLY VFR CIGS/VSBY
THROUGH WEDNESDAY...FAVORED TEMPO GROUPS FOR FAIRLY BRIEF MVFR
PERIODS MOSTLY WITH -SHRA.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...GODON
SHORT TERM...ROGERS
LONG TERM...ROGERS/TG
AVIATION...WJB
Hazardous weather outlook, Aug 6, 5:20 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
520 AM CDT TUE AUG 6 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-071030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
520 AM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS TODAY AS A COLD FRONT
MOVES ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA. SOME STORMS THIS AFTERNOON MAY BE STRONG TO SEVERE
MAINLY ALONG AND SOUTHEAST OF A LINE FROM BAUDETTE TO FARGO. LARGE
HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS WITH ANY
THUNDERSTORMS THAT BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE
WEDNESDAY NIGHT INTO THURSDAY AS ANOTHER COLD FRONT MOVES ACROSS
THE NORTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ROGERS

In the hours before

Special weather statement, Aug 6, 3:19 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 PM CDT TUE AUG 6 2013

NDZ038-039-049-062115-
BARNES ND-CASS ND-RANSOM ND-
319 PM CDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...
SOUTHWESTERN CASS AND SOUTHERN BARNES COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 415 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 19 MILES SOUTHWEST OF VALLEY CITY...MOVING TO THE
SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
HASTINGS AROUND 325 PM CDT.
KATHRYN AROUND 335 PM CDT.
LITTLE YELLOWSTONE STATE AROUND 340 PM CDT.
NOME...FORT RANSOM AND FINGAL AROUND 345 PM CDT.

THE STORM MAY INTENSIFY....ALSO A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4650 9804 4663 9805 4662 9839 4664 9844
      4681 9836 4677 9758 4640 9775
TIME...MOT...LOC 2019Z 294DEG 34KT 4669 9820

SPEICHER
Special weather statement, Aug 6, 3:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
322 PM CDT TUE AUG 6 2013

NDZ038-039-049-062115-
BARNES ND-CASS ND-RANSOM ND-
322 PM CDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...
SOUTHWESTERN CASS AND SOUTHERN BARNES COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 415 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 19 MILES SOUTHWEST OF VALLEY CITY...MOVING TO THE
SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
HASTINGS AROUND 325 PM CDT.
KATHRYN AROUND 335 PM CDT.
LITTLE YELLOWSTONE STATE AROUND 340 PM CDT.
NOME...FORT RANSOM AND FINGAL AROUND 345 PM CDT.

THE STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4650 9804 4663 9805 4662 9839 4664 9844
      4681 9836 4677 9758 4640 9775
TIME...MOT...LOC 2019Z 294DEG 34KT 4669 9820

SPEICHER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 3:19 PM CDTSpecial Weather StatementFGFRansom56 min
Aug 6, 3:22 PM CDTSpecial Weather StatementFGFRansom53 min
Aug 6, 3:50 PM CDTTornado WarningFGFRansom, Richland40 min
Aug 6, 4:25 PM CDTTornado WarningFGFRichland50 min
Aug 6, 4:28 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent62 min
Aug 6, 5:51 PM CDTSevere Thunderstorm WarningFGFRichland54 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.